MAUDE Adverse Event Report: STRYKER SPINE-US LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48250240
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a luxor arm post securing mechanism disengaged intra-operatively.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Upon visual inspection, it can be seen that the device is worn.Laser markings of catalog/ lot number are worn and outer surface shows some discoloration.The device's clamp was able to attach onto a surface without issues.The device's slide rod, the mechanism that locks the arm, was not returned with the device.The threads, on the retaining ring, connecting the main body and arm were worn.The device did not provide any resistance when the retaining ring was rotated.If the retaining ring is loosened, the device's slide rod would be able to disengage.Device and complaint history records were reviewed and no relevant manufacturing issues were identified.However, 2 similar complaints were identified.As the device was manufactured on 29-jan-2015,it is likely that normal wear and tear contributed to this failure.
 
Event or Problem Description
It was reported that a luxor arm post securing mechanism dissengaged intra-operatively.There were no adverse consequences to the patient.

Brand Name
LUXOR ARM POST
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key9780257
Report Number0009617544-2020-00034
Device Sequence Number14147815
Product Code LXH
UDI-Device Identifier07613327266177
UDI-Public07613327266177
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48250240
Device Catalogue Number48250240
Device Lot Number149962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1